Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 45, Issue 4 - Dec 2005
Volume 45, Issue 3 - Sep 2005
Volume 45, Issue 2 - Jun 2005
Volume 45, Issue 1 - Mar 2005
Selecting the target year
A Note on Multidimensional Fractional Calculus Operators Involving Gauss Hypergeometric Functions
Raina, R.K. ; Chhajed, Pramod kr. ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 1~1
Making use of the multidimensional fractional calculus operators introduced in , this paper gives the images under these operators of the celebrated Fox's H-function. Special cases are briefly point out, and some of the results are also studied on general spaces of functions
Some Applications of Generalized Closed Sets in Fuzzy Topological Spaces
El-Shafei, M.E. ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 13~13
In this paper we introduce the notions of g-regularity and g-normality in fuzzy topological spaces. We obtain some characterizations and several preservation theorems of such spaces.
On Semirings which are Distributive Lattices of Rings
Maity, S.K. ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 21~21
We introduce the notions of nilpotent element, quasi-regular element in a semiring which is a distributive lattice of rings. The concept of Jacobson radical is introduced for this kind of semirings.
Strongly Solid Varieties and Free Generalized Clones
Denecke, Klaus ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 33~33
Clones are sets of operations which are closed under composition and contain all projections. Identities of clones of term operations of a given algebra correspond to hyperidentities of this algebra, i.e., to identities which are satisfied after any replacements of fundamental operations by derived operations (). If any identity of .an algebra is satisfied as a hyperidentity, the algebra is called solid (). Solid algebras correspond to free clones. These connections will be extended to so-called generalized clones, to strong hyperidentities and to strongly solid varieties. On the basis of a generalized superposition operation for terms we generalize the concept of a unitary Menger algebra of finite rank () to unitary Menger algebras with infinitely many nullary operations and prove that strong hyperidentities correspond to identities in free unitary Menger algebras with infinitely many nullary operations.
On the Basis Number of the Semi-Strong Product of Bipartite Graphs with Cycles
Jaradat, M.M.M. ; Alzoubi, Maref Y. ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 45~45
A basis of the cycle space C (G) is d- fold if each edge occurs in at most d cycles of C(G). The basis number, b(G), of a graph G is defined to be the least integer d such that G has a d-fold basis for its cycle space. MacLane proved that a graph G is planar if and only if
. Schmeichel showed that for
. Ali proved that for n,
. In this paper, we give an upper bound for the basis number of the semi-strong product of a bipartite graph with a cycle.
On a Normal Contact Metric Manifold
Calin, Constantin ; Ispas, Mihai ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 55~55
We find the expression of the curvature tensor field for a manifold with is endowed with an almost contact structure satisfying the condition (1.7). By using this condition we obtain some properties of the Ricci tensor and scalar curvature (d. Theorem 3.2 and Proposition 3.2).
The Tunnel Number One Knot with Bridge Number Three is a (1, 1)-knot
Kim, Soo-Hwan ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 67~67
We call K a (1, 1)-knot in M if M is a union of two solid tori
glued along their boundary tori
and if K intersects each solid torus
in a trivial arc
for i = 1 and 2. Note that every (1, 1)-knot is a tunnel number one knot. In this article, we determine when a tunnel number one knot is a (1, 1)-knot. In other words, we show that any tunnel number one knot with bridge number 3 is a (1, 1)-knot.
of Certain Trigonometric Sums with Generalized Sequence
Kaur, Kulwinder ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 73~73
In this paper a criterion for
of a new modified sine sums is obtained by using
means of integral and non-integral orders.
Jun, Young-Bae ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 87~87
Using the belongs to relation
and quasi-coincidence with relation (q) between intuitionistic fuzzy points and intuitionistic fuzzy sets, the concept of
fuzzy subgroup where
, Ware any two of
is introduced, and related properties are investigated.
Yildiz, Ahmet ; Murathan, Cengizhan ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 95~95
The present paper deals with Lorentzian
manifolds with conformally flat and quasi conform ally flat curvature tensor. It is shown that in both cases, the manifold is locally isometric with a sphere
. Further it is shown that an Lorentzian
manifold with R(X, Y).C = 0 is locally isometric with a sphere
Non-homogeneous Linear Differential Equations with Solutions of Finite Order
Belaidi, Benharrat ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 105~105
In this paper we investigate the growth of finite order solutions of the differential equation
are entire functions. We find conditions on the coefficients which will guarantees the existence of an asymptotic value for a transcendental entire solution of finite order and its derivatives. We also estimate the lower bounds of order of solutions if one of the coefficient is dominant in the sense that has larger order than any other coefficients.
Jun, Young-Bae ; Song, Seok-Zun ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 115~115
Using the concept of fuzzy points, the notions of fuzzy point BCC-(sub) algebras, quasi BCC-(sub)algebras and quasi BCC-ideals are introduced. Some characterizations of them are discussed.
On a Class of Analytic Functions Related to the Starlike Functions
Gao, Chunyi ; Zhou, Shiqiong ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 123~123
In this paper we discuss a class of analytic functions related to the starlike functions in the unit disk. We prove that this class belongs to the class of close-to-convex functions, we obtain the sharp coefficient upper bounds and distortion theorem of this class, we also get the convexity radius of this class.
Locally Polynomial Rings over PVMD's
Kim, Hwan-Koo ; Kwon, Tae-In ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 131~131
Let an integral domain R be locally polynomial over an integral domain D and let R be a content module over D. We show that if D is a PVMD, then
. This generalizes the polynomial case. We also show that R is a PVMD if and only if D is a PVMD if and only if
is a PVMD.
Regular Difference Covers
Arasu, K.T. ; Bhandari, Ashwani K. ; Ma, Siu-Lun ; Sehgal, Surinder ;
Kyungpook mathematical journal, volume 45, issue 1, 2005, Pages 137~137
We introduce the concept of what we call "regular difference covers" and prove many nonexistence results and provide some new constructions. Although the techniques employed mirror those used to investigate difference sets, the end results in this new setting are quite different.